# SDR FDEA201108313599

- Difficulty date: August 31, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 44,560 hours, 22,652 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2551027600100
- Condition: Damaged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AREA FLOOR PANEL 147AF DISBONDED AROUND INSERTS, ALSO LOOSE FASTENERS. REF 25-  50-00-06 FABRICATED REPLACEMENT FLOOR PANEL 147AF IAW DWG SRZ-02-005 REV J.  MAJOR REPAIR IAW GMM 6-2-100.
